A. Bulatov, A dichotomy theorem for constraints on a three-element set, The 43rd Annual IEEE Symposium on Foundations of Computer Science, 2002. Proceedings., 2002.
DOI : 10.1109/SFCS.2002.1181990

S. N. Burris and H. P. Sankappanavar, A course in universal algebra. Graduate Texts in Mathematics, 1981.

T. Feder, F. Madelaine, and I. A. Stewart, Dichotomies for classes of homomorphism problems involving unary functions, Theoretical Computer Science, vol.314, issue.1-2, pp.1-43, 2004.
DOI : 10.1016/j.tcs.2003.12.015

D. Hobby and R. Mckenzie, The Structure of Finite Algebras, Contemporary Mathematics v, vol.76, 1988.
DOI : 10.1090/conm/076

B. Larose and L. Zádori, TAYLOR TERMS, CONSTRAINT SATISFACTION AND THE COMPLEXITY OF POLYNOMIAL EQUATIONS OVER FINITE ALGEBRAS, International Journal of Algebra and Computation, vol.16, issue.03
DOI : 10.1142/S0218196706003116